# SDR COMA0160832

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 13,944 hours, 13,021 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT #5775 - CONFIG RUDDER WARNING DURING T/O.C.N.D.  NO CONFIG WARNING WITH T/O POWER.
